? Acta Mathematica Sinica, English Series
Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
 
Acta Mathematica Sinica, English Series
2017 Vol.33 No.3
Published 15 March 2017

Articles
Articles
311 Dong Yang CHEN, Lei LI
The Approximation Properties Determined by Operator Ideals
2017 Vol. 33 (3): 311-326 [Abstract] ( 25 ) [HTML 1KB] [PDF 254KB] ( 126 )
327 Xing Fu ZHONG, Jie LÜ
Functional Envelope of Cantor Spaces
2017 Vol. 33 (3): 327-340 [Abstract] ( 20 ) [HTML 1KB] [PDF 235KB] ( 169 )
341 Fang LI, Chang YE
Representations of Frobenius-type Triangular Matrix Algebras
2017 Vol. 33 (3): 341-361 [Abstract] ( 18 ) [HTML 1KB] [PDF 300KB] ( 228 )
362 Zhi Hua WANG, Li Bin LI
On Realization of Fusion Rings from Generalized Cartan Matrices
2017 Vol. 33 (3): 362-376 [Abstract] ( 27 ) [HTML 1KB] [PDF 225KB] ( 137 )
377 Feng Juan CHEN, Yong Gao CHEN
On the Largest Prime Factor of Shifted Primes
2017 Vol. 33 (3): 377-382 [Abstract] ( 20 ) [HTML 1KB] [PDF 169KB] ( 141 )
383 Yong CHEN, Tao YU, Yi Le ZHAO
Dual Toeplitz Operators on Orthogonal Complement of the Harmonic Dirichlet Space
2017 Vol. 33 (3): 383-402 [Abstract] ( 53 ) [HTML 1KB] [PDF 290KB] ( 126 )
403 Jun XIA, Xian Jin WANG
On Strong Embeddability and Finite Decomposition Complexity
2017 Vol. 33 (3): 403-418 [Abstract] ( 38 ) [HTML 1KB] [PDF 246KB] ( 157 )
419 Shan ZHANG, Ling ZHOU, Zu Han LIU
Uniqueness and Least Energy Property for Solutions to a Strongly Coupled Elliptic System
2017 Vol. 33 (3): 419-438 [Abstract] ( 20 ) [HTML 1KB] [PDF 287KB] ( 111 )
439 Guang Hua SHI
Aubry-Mather Sets for Relativistic Oscillators with Anharmonic Potentials
2017 Vol. 33 (3): 439-448 [Abstract] ( 20 ) [HTML 1KB] [PDF 206KB] ( 143 )
449 Tai Xiang SUN, Hong Jian XI, Qiu Li HE
Non-Wandering Sets of the Powers of Dendrite Maps
2017 Vol. 33 (3): 449-454 [Abstract] ( 22 ) [HTML 1KB] [PDF 178KB] ( 128 )
Acta Mathematica Sinica, English Series
      Selected Articles
      Current Issue
      Archive (Full text since 1985)
      Email Alert
      
      Read Articles
      Download Articles
  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7